Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 36, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 21, 2011, 11:36 AM EDT for Adams County, Wells County, Indiana. It took effect at Apr 21, 2011, 9:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2011, 11:36 AM EDT (15:36 UTC)
- In effect from
- Apr 21, 2011, 9:00 PM EDT
- Expired
- Apr 22, 2011, 10:39 PM EDT
- In force
- 26 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Adams County, IN, Wells County, IN
The river
Written for the forecast point Wabash River at Linn Grove (LYNI3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03322900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
573 WGUS43 KIWX 211536 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1136 AM EDT THU APR 21 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES .RECENT HEAVY RAINFALL MAY CAUSE MINOR FLOODING ALONG THE WABASH RIVER NEAR LINN GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-179-221536- /O.NEW.KIWX.FL.W.0036.110422T0100Z-110425T0400Z/ /LYNI3.1.ER.110422T0100Z.110422T1800Z.110424T0400Z.NO/ 1136 AM EDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER NEAR LINN GROVE * FROM THIS EVENING TO LATE SUNDAY NIGHT. * AT 11 AM THURSDAY THE STAGE WAS 10.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY NIGHT AND CREST NEAR 11.7 FEET AROUND 2 PM FRIDAY APRIL 22 AND FALL BELOW FLOOD STAGE AROUND 12 AM SUNDAY APRIL 24. * AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET WHICH OCCURRED ON FEB 13 2009. $$
3 follow-up statements
972 WGUS83 KIWX 220920 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 520 AM EDT FRI APR 22 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES .RECENT HEAVY RAINFALL AND ADDITIONAL RAINFALL TODAY AND TONIGHT WILL CAUSE MINOR FLOODING ALONG THE WABASH RIVER NEAR LINN GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-179-230920- /O.EXT.KIWX.FL.W.0036.000000T0000Z-110425T0600Z/ /LYNI3.1.ER.110422T1800Z.110423T0600Z.110424T0600Z.NO/ 520 AM EDT FRI APR 22 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL LATE SUNDAY NIGHT. * AT 3 AM FRIDAY THE STAGE WAS 10.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST NEAR 11.5 FEET AROUND 8 AM SATURDAY APRIL 23 AND FALL BELOW FLOOD STAGE AROUND 2 AM SUNDAY APRIL 24. * AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET WHICH OCCURRED ON FEB 13 2009. $$
673 WGUS83 KIWX 221517 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1117 AM EDT FRI APR 22 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT HEAVY RAINFALL AND ADDITIONAL RAINFALL TODAY AND TONIGHT WILL CAUSE MINOR FLOODING ALONG THE WABASH RIVER NEAR LINN GROVE AND BLUFFTON...AND ON THE TIFFIN RIVER NEAR STRYKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-179-231517- /O.EXT.KIWX.FL.W.0036.000000T0000Z-110424T0000Z/ /LYNI3.1.ER.110423T0000Z.110423T0000Z.110423T0000Z.NO/ 1117 AM EDT FRI APR 22 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL SATURDAY EVENING. * AT 7 AM FRIDAY THE STAGE WAS 10.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 8 PM FRIDAY APRIL 22. * AT 11.0 FEET...AGRICULTURAL FLOODING BEGINS. LOW LANDS EAST OF GENEVA BEGIN TO FLOOD. $$ INC069-179-231517- /O.EXT.KIWX.FL.W.0032.000000T0000Z-110426T0100Z/ /BLFI3.1.ER.110422T1800Z.110423T1800Z.110425T0100Z.NO/ 1117 AM EDT FRI APR 22 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL MONDAY EVENING. * AT 8 AM FRIDAY THE STAGE WAS 9.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST NEAR 11.2 FEET AROUND 2 PM SATURDAY APRIL 23 AND FALL BELOW FLOOD STAGE AROUND 9 PM SUNDAY APRIL 24. * AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD. $$ OHC039-051-171-231517- /O.CON.KIWX.FL.W.0034.000000T0000Z-000000T0000Z/ /STRO1.1.ER.110421T0630Z.110424T0000Z.000000T0000Z.NO/ 1117 AM EDT FRI APR 22 2011 THE FLOOD WARNING CONTINUES FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL FURTHER NOTICE. * AT 10 AM FRIDAY THE STAGE WAS 11.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.7 FEET AROUND 2 AM SUNDAY APRIL 24 AND BEGIN FALLING. * AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS NEAR STRYKER AND FLOOD SOME SECONDARY ROADS. $$
618 WGUS83 KIWX 230239 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 PM EDT FRI APR 22 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC001-179-230309- /O.CAN.KIWX.FL.W.0036.000000T0000Z-110424T0000Z/ /LYNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1039 PM EDT FRI APR 22 2011 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER NEAR LINN GROVE * AT 7 PM FRIDAY THE STAGE WAS 10.3 FEET * FLOOD STAGE IS 11.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 21, 6:45 AM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Apr 21, 6:45 AM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 645 AM EDT THU APR 21 2011 .AVIATION /12Z TAFS/... VFR CONDITIONS ARE EXPECTED TODAY INTO THIS EVENING...OUTSIDE OF A POTENTIAL BRIEF PERIOD OF MVFR BR TO START THIS MORNING. WINDS WILL BE LIGHT TODAY AND VEER EASTERLY BY THIS AFTERNOON AS A SFC RIDGE TRANSLATES THROUGH. MID/UPPER LEVEL CLOUDS WILL LOWER AND THICKEN THIS AFTERNOON INTO TONIGHT AS ISENTROPIC LIFT RAMPS UP AHEAD OF AN APPROACHING TROUGH. RAIN WILL LIKELY DEVELOP AT THE TERMINALS OVERNIGHT AS A MID LEVEL BAROCLINIC ZONE TIGHTENS OVER THE FA. TOP DOWN SATURATION PROCESS SHOULD EVENTUALLY YIELD MVFR CIGS TOWARDS THE END OF THE TAF PERIOD. && .SHORT TERM... THURSDAY THROUGH FRIDAY NIGHT QUIET AND WARMER WX WILL PREVAIL TODAY AS A LOW LEVEL RIDGE AXIS TRAVERSES THE CWA. THERE ARE A FEW POCKETS OF LINGERING STRATOCU AROUND EARLY THIS MORNING...BUT EXPECT THIS TO CONTINUE TO DISSIPATE GIVEN CONTINUED SUBSIDENT FLOW AND DRYING. AS A RESULT...SHOULD SEE PLENTY OF SUNSHINE TODAY...ALTHOUGH IT WILL BE FILTERED UNDER INCREASING HIGH CLOUDS. ALSO...STARTING TO SEE A FEW AREAS OF FOG JUST WEST OF THE FA UNDER THE SFC RIDGE. WE MAY SEE SOME OF THIS IN OUR SOUTHWEST AROUND DAYBREAK. WILL HANDLE WITH A NOWCAST OR SPS IF PATCHY FOG DEVELOPS FARTHER EWD. ISENTROPIC LIFT...WITH A 5-6 G/KG MOISTURE TAP WITHIN NEARLY 40 KNOTS OF CROSS ISOBARIC FLOW ON THE 300K SFC...WILL RAMP UP TONIGHT IN RESPONSE TO AN UPPER LEVEL SHORTWAVE TROUGH ADVANCING EWD INTO CO/WY. RAIN SHOULD OVERSPREAD AT LEAST THE SOUTHERN HALF OF THE FA LATE IN THE EVENING INTO FRIDAY MORNING AS THE ASSOCIATED MID LVL BAROCLINIC ZONE TIGHTENS OVER THE AREA. SHOULD SEE RAIN ALSO DEVELOP OVER THE NRN CWA THAT WILL BE TIED TO RIGHT ENTRANCE REGION UPPER DYNAMICS FROM AND EXITING UPPER TROUGH AND DEVELOPING 700 HPA FRONTOGENESIS. CONTINUED WITH CHC POPS WESTERN TWO THIRDS OF THE FA 00-06Z AND RAISED POPS A BIT 06-12Z. LEFT THUNDER OUT OF THE FCST AS ANY ELEVATED INSTABILITY AND POTENTIAL FOR HVY RAIN REMAINS JUST SOUTH OF THE FA. OTHERWISE...IF RAIN DOES SETTLE IN IT WILL WET BULB OUT TO BE A CHILLY/RAW NIGHT WITH INCREASING EASTERLY SFC WINDS. FRIDAY AND FRIDAY NIGHT LOOK TO BE EERILY SIMILAR TO THIS PAST TUESDAY AND TUESDAY NIGHT AS THE ABOVE MENTIONED UPPER TROUGH EJECTS NEWD TOWARDS THE WESTERN GREAT LAKES. THE RESULTING ADJUSTMENT IN MASS FIELDS AND A DEVELOPING EXTRATROPICAL CYCLONE TO THE WSW SUPPORTS ROBUST 925-850 HPA THETA-E ADVECTION INTO THE AREA DURING THIS TIME...WITH SEVERAL BOUTS OF SHOWERS AND THUNDERSTORMS EXPECTED IN THIS WAA REGIME. THERE MAY BE A LULL IN THE PRECIPITATION FRIDAY MORNING AS BETTER LARGE SCALE LIFT EXITS TO THE EAST. HOWEVER...OPTED TO HOLD WITH INHERITED LIKELY POPS AS ADDITIONAL CONVECTION COULD FIRE ALONG THE NOSE OF THE 850 HPA LOW LEVEL JET AND WORK UP THIS WAY. ANY CONVECTION SHOULD REMAIN NON-SEVERE AND ELEVATED FOR MUCH OF THE DAY AS PRESSURE FALLS TO THE WEST WILL AID IN KEEPING THE SFC BOUNDARY LOCKED UP TO THE SOUTH...ALLOWING FOR A STRENGTHENING LOW LEVEL THERMAL INVERSION. DID LOWER FRIDAY/S HIGHS SEVERAL DEGREES TO MATCH UP CLOSER TO THE 12KM NAM AS IT HANDLED THIS SIMILAR SITUATION BEST TWO DAYS AGO. ATTENTION THEN TURNS TO POTENTIAL SEVERE WX FRIDAY NIGHT AS A MODEL CONSENSUS TRACK SFC LOW NEWD THROUGH OUR EXTREME NW...WHICH MAY ALLOW ANOTHER QLCS/SEVERE BOWING SEGMENT TO ROLE THROUGH ALONG/SOUTH OF THE NWD ADVANCING SFC BOUNDARY. FORCING AND THE RESULTANT WIND FIELD DOES NOT LOOK AS IMPRESSIVE AS THE TUESDAY NIGHT SYSTEM...ALTHOUGH THE 12 KM NAM DOES DEVELOP AN IMPRESSIVE NOCTURNAL JET EAST OF THE SFC CYCLONE WITH NEARLY 50 KNOTS OF 0-3 KM BULK SHEAR. INSTABILITY...STRENGTH OF INVERSION...AND THE NWD PROGRESS OF THE SFC BOUNDARY ARE STILL LARGE UNCERTAINTIES AT THIS TIME. REGARDLESS...WILL CONTINUE TO HIGHLIGHT THE SEVERE POTENTIAL IN THE HWO...WITH BEST CHANCES ACROSS THE SOUTH. && .LONG TERM... SATURDAY THROUGH WEDNESDAY. ACTIVE PATTERN TO CONT WITH FEW CHNGS TO GOING FCST. NEXT STRONG SYSTEM ACRS WEST COAST THIS AM TO CARVE BROAD NRN ROCKIES TROF FRI TO XTND INTO NRN PLAINS DY3. CONSENSUS FOR SE CO CYCLOGENESIS TO SERVE AS TRIPLE POINT FOR ROBUST CONVECTION ACRS OZARKS INTO SRN GRTLKS DY2...WITH SFC LOW REACHING NRN GRTLKS 12 UTC SAT. LATEST ECMWF REMAINS ODD OUTLIER WRT STRENGTH OF CYCLOGENESIS AND LOLLYGAGS FNTL BNDRY ACRS CWA SAT. PREFERENCE LIES TOWARD MORE ROBUST SFC-5H FEATURES OF NAM/GFS/GEM/UKMET CONSENSUS/TREND FOR SAT WITH SFCNTLY STRONG 1000-850MB MFLUX DIVERGENCE IN WAKE OF FNTL PASSAGE TO SCOUR INSTABILITY/TSRA CHCS WELL EAST OF CWA. DEEP SWRLY FLOW ERLY NEXT WEEK WL GARNER INCRSD POOLED MSTR ACRS OH VLY AMID INHERENTLY DIFFICULT TO TIME SHORTWAVES FOR S-N GRADIENT OF CHC SHRA ACRS CWA. BACKED LLVL FLOW MON-TUE AS UPR TROF SHARPENS TO ALLOW WARM SECTOR TO PUSH THRU CWA. BEST CHC FOR STRONG-SVR TSRA PSBL TUE AS STORMS TO BECOME SFC BASED AND INCRSD DEEP LYR ASCENT FORCING AS UPR LOW CUTSOFF ACRS NRN PLAINS INTO WRN GRTLKS PER OP GFS/SVRL GEFS MEMBERS AS WELL AS GEM IN RAPID/PROGRESSIVE PATTERN. AFTER SEVERAL ROUNDS OF SHRA/TSRA PRECONDITIONING FOR HEIGHTENED FLOOD POTNL THRU NEXT WEEK TO BE ADDRESSED IN ESF. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...MURPHY AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 21, 4:44 AM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 444 AM EDT THU APR 21 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-220845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 444 AM EDT THU APR 21 2011 /344 AM CDT THU APR 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON INTO FRIDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE GREATEST THREAT FOR SEVERE STORMS IS FRIDAY EVENING ALONG AND SOUTH OF THE HIGHWAY 30 CORRIDOR IN INDIANA AND NORTHWEST OHIO. AN EXTENDED PERIOD OF THUNDERSTORM CHANCES CONTINUE SUNDAY THROUGH WEDNESDAY. THE BEST CHANCE FOR STORMS APPEAR TO BE MONDAY THROUGH TUESDAY...WITH TUESDAY STORMS POSSIBLY STRONG TO SEVERE. THE RISK OF FLOODING TO OCCUR NEXT WEEK IS HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-220845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 444 AM EDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT ALONG WITH GUSTY WINDS. AN EXTENDED PERIOD OF ADDITIONAL STORMS CHANCES CONTINUE SUNDAY THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Apr 21, 10:00 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 AM EDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND DMG 3 S LAUD 41.00N 85.45W
04/19/2011 HUNTINGTON IN AMATEUR RADIO
LARGE BRANCHES DOWN...BARN DAMAGED
&&
EVENT NUMBER IWX1100670
SKIPPERLocal storm report, Apr 21, 10:43 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TORNADO 2 NNE ADAMSBORO 40.81N 86.26W
04/19/2011 CASS IN NWS STORM SURVEY
THE NATIONAL WEATHER SERVICE CONFIRMED A LOW END EF0
TORNADO IN CASS COUNTY INDIANA. THE TORNADO BRIEFLY
TOUCHED DOWN 2 MILES NNE OF ADAMSBORO. THE TORNADO HAD
AN APPROXIMATE PATH WIDTH OF 25 YARDS AND LENGTH OF 50
YARDS. A BARN WAS COMPLETELY DESTROYED WITH DEBRIS BLOWN
AND LIFTED ONE EIGHTH OF A MILE TO THE NORTH AND
NORTHWEST. MAXIMUM WIND SPEEDS WERE DETERMINED TO BE 65
TO 70 MPH.
&&
EVENT NUMBER IWX1100671
SAWLocal storm report, Apr 21, 10:49 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 AM EDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TORNADO 1 E TWELVE MILE 40.87N 86.20W
04/19/2011 CASS IN NWS STORM SURVEY
THE NATIONAL WEATHER SERVICE CONFIRMED A LOW END EF0
TORNADO IN CASS COUNTY INDIANA. THIS TORNADO BRIEFLY
TOUCHED DOWN 1 MILE EAST OF TWELVE MILE. THE TORNADO HAD
AN APPROXIMATE PATH WIDTH OF 25 YARDS AND LENGTH OF 50
YARDS. A TV ANTENNA NEXT TO A HOUSE WAS COMPLETELY BENT
TO THE GROUND. A SMALL OUTBUILDNG WAS SHIFTED OFF ITS
FOUNDATION AND THE ROOF WAS REMOVED AND CARRIED INTO A
FIELD. MAXIMUM WINDS SPEEDS WERE DETERMINED TO BE 65 TO
70 MPH.
&&
EVENT NUMBER IWX1100672
SAWLocal storm report, Apr 21, 11:14 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1114 AM EDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 3 WNW DUNKIRK 40.77N 86.45W
04/19/2011 CASS IN PUBLIC
SEVERAL VERY LARGE TREES DOWN...SOME TREES WERE SNAPPED
IN HALF...OTHERS WERE UPROOTED
&&
EVENT NUMBER IWX1100673
SKIPPERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:56 PM EDT | Small Craft Advisory | IWX | 30 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.